# SDR AALA202201259981

- Difficulty date: January 7, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737*
- Aircraft serial: 31089
- Aircraft time: 35,270 hours, 14,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14963777075T6
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO RIGHT HAND TRANSITION PANEL LOCATED BETWEEN STA 727 AND 767 AT S26R. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R-5.
